# SDR 95ZZZZ56

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130GP
- Make and model: Beech C-99
- Aircraft serial: U222
- Engine: Pwa PT6A27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 473 - MIA-GHB - NORTH OF BIMINI, RIGHT CHIP DETECTOR LIGHT ILLUMINATED, PERFORMED PRECAUTIONARY ENGINE SHUTDOWN, DECLARED AN EMERGENCY AND RETURNED TO MIA.  INSPECTED NR 1 CHIP DETECTOR FOUND ONE SMALL SLIVER, CLEANED CHIP DETECTOR.  INSPECTED NR 1 OIL FILTER NO DEFICIENCIES NOTE, CHANGED OIL FILTER.  RAN AIRCRAFT FOR 20 MINUTES NO CHIP DETECTOR ANNUNCIATION AIRCRAFT RELEASED.  (Z)
